# SDR AALA20110728TUL07

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 34,306 hours, 16,446 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - (REPEAT ITEM) CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  ACCOMPLISHED QRH PROCEDURES AND LIGHT EXTINGUISHED.  FLIGHT RETURNED CLT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT PRESSURE REGULATOR THAT WAS LEAKING AND GASKET ON RIGHT A/C SUPPLY HIGH SENSOR THAT WAS LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
